Cookies?
Library Header Image
LSE Research Online LSE Library Services

Estimating multi-way error components models with unbalanced data structures

Davis, Peter (2002) Estimating multi-way error components models with unbalanced data structures. Journal of Econometrics, 106 (1). pp. 67-95. ISSN 0304-4076

Full text not available from this repository.
Identification Number: 10.1016/S0304-4076(01)00087-2
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2002 Elsevier Science
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Date Deposited: 20 Oct 2008 11:21
Last Modified: 18 May 2011 09:57
URI: http://eprints.lse.ac.uk/id/eprint/17916

Actions (login required)

View Item View Item